Alert archive / New York / Tornado Warnings in 2015
Tornado Warning 6, NWS Albany, NY
NWS Albany, NY issued this tornado warning at Jul 24, 2015, 2:57 PM EDT for Saratoga County, Washington County, New York. It was in force for 33 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2015, 2:57 PM EDT (18:57 UTC)
- Expired
- Jul 24, 2015, 3:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Saratoga County, NY, Washington County, NY
The radar
The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 3:02 PM EDT | FUNNEL CLOUD | Quaker Springs, NY | |
| Jul 24, 3:05 PM EDT | TSTM WND DMG | 1 Ese Schuylerville, NY | TREES AND WIRES DOWN |
| Jul 24, 3:05 PM EDT | TSTM WND DMG | Quaker Springs, NY | MULTIPLE TREES DOWN |
| Jul 24, 3:05 PM EDT | TSTM WND DMG | Schuylerville, NY | MULTIPLE TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 24, 3:05 PM EDT | HAIL 1 | Quaker Springs, NY | |
| Jul 24, 3:20 PM EDT | TSTM WND DMG | Greenwich, NY | TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 24, 3:20 PM EDT | TSTM WND DMG | Quaker Springs, NY | TREES DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
351
WFUS51 KALY 241857
TORALY
NYC091-115-241930-
/O.NEW.KALY.TO.W.0006.150724T1857Z-150724T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBANY NY
257 PM EDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 330 PM EDT
* AT 256 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR GREENWICH...OR 9 MILES NORTHEAST OF
SARATOGA SPRINGS...MOVING SOUTH AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
GREENWICH AROUND 305 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SCHUYLERVILLE...THE SARATOGA BATTLLEFIELD...DEANS CORNERS...BALLARD
CORNERS...THOMSON...CLARKS MILLS...STARKS KNOB...BURGOYNE...QUAKER
SPRINGS AND BALD MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
LAT...LON 4315 7373 4319 7356 4302 7345 4297 7374
TIME...MOT...LOC 1856Z 343DEG 22KT 4313 7362
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
IRL3 follow-up statements
025
WWUS51 KALY 241909
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
309 PM EDT FRI JUL 24 2015
NYC091-115-241930-
/O.CON.KALY.TO.W.0006.000000T0000Z-150724T1930Z/
SARATOGA NY-WASHINGTON NY-
309 PM EDT FRI JUL 24 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR EAST
CENTRAL SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES...
AT 308 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GREENWICH...OR 8 MILES EAST OF SARATOGA SPRINGS...
MOVING SOUTH AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...SCHUYLERVILLE...THE SARATOGA
BATTLLEFIELD...DEANS CORNERS...THOMSON...CLARKS MILLS...STARKS
KNOB...BURGOYNE...QUAKER SPRINGS...BALD MOUNTAIN AND HICKEYS CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4312 7373 4316 7354 4302 7345 4297 7374
TIME...MOT...LOC 1908Z 348DEG 20KT 4306 7361
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
IRL/WRS711
WWUS51 KALY 241920
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
320 PM EDT FRI JUL 24 2015
NYC091-115-241930-
/O.CON.KALY.TO.W.0006.000000T0000Z-150724T1930Z/
SARATOGA NY-WASHINGTON NY-
320 PM EDT FRI JUL 24 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR
SOUTHEASTERN SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES...
AT 320 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHWEST OF GREENWICH...OR 8 MILES NORTHEAST OF
MECHANICVILLE...AND IS NEARLY STATIONARY.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
GREENWICH...COVEVILLE...THE SARATOGA BATTLLEFIELD...ARCHDALE...DEANS
CORNERS...QUAKER SPRINGS AND NORTH EASTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4306 7368 4308 7349 4302 7345 4298 7368
TIME...MOT...LOC 1920Z 343DEG 22KT 4299 7358
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
IRL/WRS327
WWUS51 KALY 241926
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
326 PM EDT FRI JUL 24 2015
NYC091-115-241935-
/O.EXP.KALY.TO.W.0006.000000T0000Z-150724T1930Z/
SARATOGA NY-WASHINGTON NY-
326 PM EDT FRI JUL 24 2015
...THE TORNADO WARNING FOR SOUTHEASTERN SARATOGA AND SOUTHWESTERN
WASHINGTON COUNTIES WILL EXPIRE AT 330 PM EDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
RENSSELAER...SARATOGA AND WASHINGTON COUNTIES UNTIL 400 PM.
LAT...LON 4306 7368 4308 7349 4302 7345 4298 7368
TIME...MOT...LOC 1925Z 343DEG 22KT 4299 7358
$$
IRL/WRSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at Jul 24, 2:14 PM EDT, 43 minutes earlier.
Area forecast discussion, Jul 24, 2:14 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 214 PM EDT FRI JUL 24 2015 .SYNOPSIS... HIGH PRESSURE WILL REMAIN ACROSS THE REGION AT THE SURFACE TODAY. HOWEVER...A DISTURBANCE IN THE UPPER LEVELS OF THE ATMOSPHERE WILL MOVE OVERHEAD TRIGGERING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS MAINLY THE SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...CAPITAL DISTRICT...THE BERKSHIRES AND SOUTHERN VERMONT. SOME SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. THE HIGH WILL DRIFT EAST OF THE AREA ALLOWING FOR WARMER AND MORE HUMID CONDITIONS. A LOW PRESSURE SYSTEM WILL APPROACH AND MOVE INTO THE REGION OVER THE WEEKEND BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 114 PM...THUNDERSTORMS HAVE BLOSSOMED IN THE LAKE GEORGE REGION. FIRST SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED. SHOWERS ALSO POPPING UP OVER THE ADIRONDACKS AND SOUTHERN VERMONT. MOVEMENT OF CELLS IS TO THE SOUTHEAST AT 25 MPH. UPPED HIGH TEMPERATURES 2-3 DEG F AS WE HAVE REACHED PREVIOUS MAXES IN MANY LOCATIONS. SOME SLIGHT CHANGES TO POPS/CLOUDS BASED ON RADAR/SATELLITE LOOPS. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... STORMS WILL DIMINISHING QUICKLY EARLY IN THE EVENING AS THE SHORT WAVE MOVES OFF TO THE EAST AND WE LOSS HEATING. WILL BE DRY TONIGHT WITH MOSTLY CLEAR SKIES AND LIGHT WINDS. CONDITIONS WILL BE FAVORABLE FOR SOME PATCHY FOG TO DEVELOP ESPECIALLY WHERE IT RAINS DURING THE DAY. NOT QUITE AS COOL WITH LOWS IN THE 50S. SURFACE RIDGE SHIFT OFF TO OUR EAST SATURDAY AND A RETURN FLOW WILL DEVELOP AND SOME RIDGING ALOFT WILL OCCUR. THIS WILL WILL ALLOW FOR WARMER TEMPERATURES AND FOR DEW POINTS TO BE TO RISE. A WARM FRONT WILL APPROACH LATE IN THE DAY BRINGING CHANCES FOR SHOWERS TO THE WESTERN PORTION OF THE FORECAST BY EVENING WITH CHANCES ACROSS THE AREA AT TONIGHT. THE REGION WILL BE IN THE WARM SECTOR ON SUNDAY AND A WEAKENING COLD FRONTAL BOUNDARY WILL BE ON THE APPROACH. THIS BOUNDARY IS EXPECTED TO DISSIPATE AS IT TRIES TO MOVE ACROSS THE AREA. WITH HIGHER DEWPOINTS INT THE 60S GREATER INSTABILITY SHOULD BE REALIZED ON SUNDAY OF 1000 TO 2000 J/KG. CHANCES FOR SHOWERS AND THUNDERSTORMS ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. PWATS WILL ALSO BE IN THE RISE && .LONG TERM /MONDAY THROUGH THURSDAY/... THE EXTENDED FORECAST FEATURES ABOVE NORMAL TEMPS AS HOT AND HUMID CONDITIONS WILL PREVAIL...AS AN UPPER LEVEL RIDGE WILL BUILD INTO THE REGION ESPECIALLY TUESDAY THROUGH THE MID WEEK. MONDAY TO MONDAY NIGHT...A COLD FRONT WILL WEAKEN OVER SRN NEW ENGLAND...LONG ISLAND AND PARTS OF ERN PA AND NJ. W TO NW FLOW WILL PREVAIL ALOFT...AND THE GFS/ECMWF/GEFS HAVE THE MID LEVEL TROUGH AXIS NEAR THE ERN PORTION OF THE FCST AREA INTO NEW ENGLAND. A WEAK IMPULSE IN THE W/NW FLOW WITH APPRECIABLE LOW-LEVEL MOISTURE IN PLACE WITH SFC DEWPTS IN THE M50S TO M60S COULD ALLOW FOR ISOLD SHOWERS AND THUNDERSTORMS...ESPECIALLY TIED TO THE PEAK DIURNAL HEATING. H850 TEMPS ACCORDING TO THE LATEST GFS WILL BE IN THE +15C TO +17C RANGE WITH HIGHS GENERALLY IN THE LOWER TO M80S IN THE VALLEYS AND OVER THE HILLS...WITH A FEW U80S IN THE MID HUDSON VALLEY...AND U70S TO L80S OVER THE MTNS. SFC HIGH PRESSURE WILL BUILD IN OVER NY AND NEW ENGLAND MONDAY NIGHT WITH LOWS RANGING FROM THE U50S OVER THE SRN DACKS...SRN GREENS...NRN BERKS...AND ERN CATSKILLS WITH LOWER TO M60S OVER THE REST OF THE FCST AREA. TUESDAY TO WEDNESDAY...SFC HIGH PRESSURE WILL MOVE FROM PA/NY TO SOUTH OF LONG ISLAND AND NEW ENGLAND. LOW AND MID LEVEL HEIGHTS WILL RAPIDLY INCREASE UPSTREAM WITH A CLOSED H500 ANTICYCLONE RIDGING IN FROM THE LOWER AND CNTRL MS RIVER VALLEY. AN UPPER LEVEL RIDGE WILL SET-UP OVER THE ERN CONUS WITH ABOVE NORMAL TEMPS AND HEIGHTS. INITIALLY W/NW FLOW IN THE BOUNDARY LAYER WILL ALLOW H850 TEMPS TO RISE TO +17C TO +19C ON TUESDAY WITH MAX TEMPS IN THE MID TO U80S IN THE VALLEYS...AND U70S TO 80S OVER THE HIGHER ELEVATIONS. HUMIDITY LEVELS WILL BE CREEPING UP. SOME RADIATIONAL COOLING TUE NIGHT WILL ALLOW TEMPS TO FALL BACK INTO THE U50S TO M60S ACROSS THE REGION. THE AIR MASS WILL BECOME INCREASINGLY HOTTER AND HUMID BY WED WITH H850 TEMPS RISING TO +19C TO +21C OVER THE COUNTY WARNING AREA. THESE TEMPS ARE 1 TO 2 STD DEVS ABOVE NORMAL BASED ON THE LATEST GEFS. APPARENT TEMPS MAY GET INTO THE MID AND U90S FOR PARTS OF THE HUDSON VALLEY AND NW CT. HIGH TEMPS WILL GENERALLY BE IN THE U80S TO L90S IN THE VALLEY AREAS...AND U70S TO M80S OVER THE HIGHER TERRAIN. THERE IS A SLIGHT CHC OF A POP-UP SHOWER/THUNDERSTORMS OVER THE SRN DACKS IN THE PM. HOWEVER...THE ENVIRONMENT LOOKS VERY CAPPED THIS FAR OUT. WED NIGHT INTO THU...THE LATEST GFS/ECMWF/GEFS AND WPC GUIDANCE INDICATE A TREND TO A COLD FRONT APPROACHING NY AND NEW ENGLAND FOR THURSDAY. AN UPPER LEVEL TROUGH MOVING ACROSS THE CANADIAN PRAIRIES AND NEAR THE UPPER GREAT LAKES WILL WEAKEN THE RIDGE...AS THE MID LEVEL FLOW WILL BECOME FLATTER TOWARDS THE END OF THE WEAK. THE TIMING OF THE FRONT LOOKS VARIABLE ON THE GUIDANCE...BUT THE BETTER CHC OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE THU PM WITH THE APPROACHING FRONT. CHC POPS WERE USED HERE. HEAT INDICES MAY REACH ADVISORY LEVELS OVER PARTS OF THE MID HUDSON VALLEY AND NW CT WHICH WILL BE MENTIONED IN THE HWO. A MUGGY NIGHT IS EXPECTED WED NIGHT WITH LOWS IN THE 60S TO L70S. HIGHS ON THU WILL BE SIMILAR TO WED WITH U80S TO L90S IN THE VALLEY AREAS...AND U70S TO M80S OVER THE HIGHER TERRAIN. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MAINLY VFR FLYING CONDITIONS WILL PERSIST AT THE TAF SITES THROUGH THE TAF PERIOD...EXCEPT FOR SOME MVFR VISIBILITIES AT KGFL AND KPSF OVERNIGHT. THIS AFTERNOON...AN UPPER-LEVEL LOW WILL PROMOTE SCATTERED SHOWERS AND THUNDERSTORMS AT KGFL...KALB AND KPSF AND HAVE GONE WITH VCSH AT THESE TAF SITES. HAVE PLACED TEMPO GROUPS FROM 18Z-22Z AT KGFL AND 19Z-23Z AT KPSF FOR BRIEF MVFR VISIBILITY REDUCTIONS ASSOCIATED WITH SHOWERS. WINDS WILL GENERALLY BE OUT OF THE NORTHWEST AROUND 5 KNOTS. TONIGHT INTO SATURDAY...ANY LINGERING SHOWERS/STORMS WILL DISSIPATE THIS EVENING AS THE UPPER-LEVEL LOW MOVES TO THE EAST AND HIGH PRESSURE BUILDS IN ACROSS THE REGION. THIS WILL ALLOW FOR SKIES TO CLEAR OUT AT THE TAF SITES AFTER SUNSET. PATCHY MVFR RADIATIONAL MIST WILL BE POSSIBLE AT KGFL AND KPSF DURING THE OVERNIGHT...ESPECIALLY IF SOME RAIN OCCURS. SCATTERED HIGH CLOUDS WILL MOVE INTO THE REGION AFTER 12Z SATURDAY. WINDS TONIGHT WILL TREND CALM AND BE LIGHT AND VARIABLE 5 KNOTS OR LESS SATURDAY. OUTLOOK... SATURDAY NIGHT TO SUNDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. SUNDAY NIGHT TO MONDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. MONDAY NIGHT TO TUESDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... HIGH PRESSURE WILL REMAIN ACROSS THE REGION AT THE SURFACE TODAY. HOWEVER...A DISTURBANCE IN THE UPPER LEVELS OF THE ATMOSPHERE WILL MOVE OVERHEAD TRIGGERING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS MAINLY THE SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...CAPITAL DISTRICT...THE BERKSHIRES AND SOUTHERN VERMONT. THE HIGH WILL DRIFT EAST OF THE AREA ALLOWING FOR WARMER AND MORE HUMID CONDITIONS. A LOW PRESSURE SYSTEM WILL APPROACH AND MOVE INTO THE REGION OVER THE WEEKEND BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS. && .HYDROLOGY... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE ACROSS MUCH OF THE AREA TODAY. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION BY SATURDAY EVENING INTO SUNDAY NIGHT. SOME LOCALLY HEAVY RAINFALL POSSIBLE DEWPOINTS AND PWATS RISE. HOT...HUMID AND MAINLY DRY THROUGH MID WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...SND SHORT TERM...IAA LONG TERM...WASULA AVIATION...IRL FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Jul 24, 5:26 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 526 AM EDT FRI JUL 24 2015 MAZ001-025-NYZ032-033-038>043-048>054-060-061-082>084-VTZ013>015- 251100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN COLUMBIA- EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 526 AM EDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY...CAPITAL DISTRICT EASTWARD ACROSS THE BERKSHIRES AND FOR SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY MAINLY DURING THE AFTERNOON. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL ESPECIALLY ACROSS SOUTHERN VERMONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-NYZ047-058-059-063>066-251100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SCHOHARIE-WESTERN GREENE- EASTERN GREENE-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 526 AM EDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SCHOHARIE...ULSTER... GREENE...DUTCHESS AND LITCHFIELD COUNTIES. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING AND AGAIN ON THURSDAY. ALSO...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY LEVELS MAY RESULT IN HEAT INDICES OF AROUND 100 DEGREES ACROSS THE MID HUDSON VALLEY INTO NORTHWEST CONNECTICUT THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 1:12 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
112 PM EDT FRI JUL 24 2015
NYZ043-084-VTZ013-241745-
NORTHERN WASHINGTON-SOUTHERN WASHINGTON-BENNINGTON-
112 PM EDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON AND
NORTHWESTERN BENNINGTON COUNTIES...
AT 112 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRANVILLE...OR 12
MILES SOUTH OF WHITEHALL...MOVING SOUTH AT 10 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRANVILLE...HARTFORD...DORSET...COMSTOCK...KINGSBURY...PORTER...
HAMPTON...RUPERT...FORT ANN...ARGYLE...GOOSE ISLAND...NORTH HEBRON...
NORTH GRANVILLE...CHAMBERLIN MILLS...RACEVILLE...BELCHER...MIDDLE
GRANVILLE...LICK SPRINGS...SOUTH GRANVILLE AND ADAMSVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4315 7356 4344 7355 4353 7325 4332 7325
4331 7311 4323 7306
TIME...MOT...LOC 1712Z 337DEG 11KT 4339 7333
IRLSpecial weather statement, Jul 24, 1:45 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT FRI JUL 24 2015
NYZ041-043-083-084-VTZ013-241815-
SOUTHEAST WARREN-NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHERN
WASHINGTON-BENNINGTON-
145 PM EDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA...CENTRAL
WASHINGTON...SOUTHEASTERN WARREN AND NORTHWESTERN BENNINGTON
COUNTIES...
AT 144 PM EDT...STRONG THUNDERSTORMS WERE NEAR HUDSON FALLS...MOVING
SOUTHEAST AT 35 MPH.
HALF INCH HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GLENS FALLS...HUDSON FALLS...SALEM...FORT EDWARD...HARTFORD...
DORSET...GREENWICH...GLENS FALLS NORTH...WEST GLENS FALLS...
QUEENSBURY...KINGSBURY...PORTER...SOUTH GLENS FALLS...LAKE GEORGE...
RUPERT...FORT ANN...ARGYLE...GOOSE ISLAND...WEST FORT ANN AND SOUTH
GRANVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4304 7351 4341 7377 4343 7368 4341 7362
4344 7362 4347 7350 4337 7325 4332 7325
4331 7311 4328 7304
TIME...MOT...LOC 1744Z 325DEG 31KT 4336 7354
IRLSpecial weather statement, Jul 24, 2:16 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
216 PM EDT FRI JUL 24 2015
NYZ042-043-241845-
NORTHERN WARREN-NORTHERN WASHINGTON-
216 PM EDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
NORTHEASTERN WARREN COUNTIES...
AT 216 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOLTON LANDING...OR 10
MILES NORTHEAST OF WARRENSBURG...MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HULETTS LANDING...BOLTON LANDING...BOLTON...PILOT KNOB...CLEMONS...
RIVERBANK...DRESDEN CENTER...CLEVERDALE...ROCKHURST...NORTH BOLTON...
SABBATH DAY POINT...SHELVING ROCK AND DARROWSVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4364 7342 4363 7343 4347 7364 4361 7381
4373 7365
TIME...MOT...LOC 1816Z 314DEG 17KT 4364 7367
IRLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:12 PM EDT | Special Weather Statement | ALY | Washington | 33 min |
| Jul 24, 1:45 PM EDT | Special Weather Statement | ALY | Washington | 30 min |
| Jul 24, 2:00 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 60 min |
| Jul 24, 2:16 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| Jul 24, 2:42 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 48 min |
| Jul 24, 3:17 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 43 min |
| Jul 24, 3:39 PM EDT | Special Weather Statement | ALY | Warren | 36 min |
| Jul 24, 4:29 PM EDT | Special Weather Statement | ALY | Washington | 31 min |
Nearby
Tornado Warnings in New York, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.